# SDR HNAA2017091800311

- Difficulty date: September 14, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 56,054 hours, 66,418 cycles
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Wire Harness
- Condition: Malfunctioned
- Location: Nr 1 Strut
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO AUTOFEATHER WOULD NOT ARM.  COMPLIED WITH FLIGHT CREW PROCEDURES.  REMOVED AND RANG OUT THE NR 2 ENGINE STRUT HARNESS AND REINSTALLED . CHECKED GOOD IAW PDT -8 RUN MANUALS.  R & R THE NR 1 ENGINE STRUT HARNESS IAW MM 72-01-10.
